Alert archive / Georgia / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 395, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2003, 2:57 PM EDT for Morgan County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2003, 2:57 PM EDT (18:57 UTC)
- Expired
- Jul 22, 2003, 3:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Morgan County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586
WUUS52 KFFC 221857
SVRATL
GAC211-221945-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT TUE JUL 22 2003
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER RUTLEDGE...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOSTWICK...
BUCKHEAD...MADISON AND RUTLEDGE.
WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3383 8352 3354 8326 3347 8327 3346 8341
3342 8351 3353 8368 3363 8368
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:30 AM EDT, 9 hours 27 minutes earlier.
Area forecast discussion, Jul 22, 5:30 AM EDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT TUE JUL 22 2003 ...400 AM PUBLIC DISCUSSION... CURRENT RADAR LOOP SHOWS WEAK BOUNDARY WITH A FEW THUNDERSTORMS ALONG IT MOVING SOUTH INTO N GA. THE MAIN FRONT IS STILL BACK INTO KY/TN. THINGS ARE STILL ON TRACK FOR PRECIP TO MOVE INTO THE AREA TODAY AND CONTINUE THROUGH EARLY THURSDAY MORNING ACROSS NORTH AND CENTRAL GEORGIA. THE MAIN COLD FRONT MOVES INTO N GA THIS EVENING AND CONTINUES MOVING SOUTH AND EAST OF THE STATE. IT SHOULD BE OUT OF THE AREA BY THU EVENING/FRI MORNING. ALL IN ALL GENERAL TIMING AND STRENGTH OF THE SYSTEM LOOKS TO REMAIN IN LINE WITH THE CURRENT FORECAST. NEEDED TO ADJUST POPS A BIT TO TRY AND PINPOINT THE TIMING A LITTLE BETTER. AS THE SYSTEM EXITS THE CWA A MUCH DRIER AIRMASS MOVES IN ACROSS THE FORECAST AREA BEGINNING THURSDAY MORNING. AFTER THAT NORTH GEORGIA SHOULD STAY DRY THOROUGH SUN AFTERNOON. THERE WILL BE SOME MOISTURE THAT SEEPS BACK INTO CENTRAL GEORGIA FRI/SAT ON SOUTHEAST RETURN FLOW. MAY SEE SOME ISOLATED TO SCATTERED DIURNAL CONVECTION ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. WILL CONTINUE WITH POPS EXTREME SOUTHERN CWA THROUGH THE PERIOD. AS FOR TEMPS NO MAJOR CHANGES WERE NEED AT THIS TIME. .PRELIMINARY POINT TEMPS/POPS... KATL 85 69 81 67 / 60 70 30 20 KAHN 86 69 82 67 / 60 70 40 20 KGVL 81 67 80 65 / 60 70 30 20 KRMG 85 68 82 65 / 70 70 30 10 KCSG 88 73 84 69 / 50 70 50 30 KMCN 89 72 84 69 / 50 60 60 30 .ATL WATCHES/WARNINGS/ADVISORIES... GA...NONE. ...AVIATION DISCUSSION... .CURRENT...BERMUDA SURFACE HIGH OVER GA WITH A PERSISTENT TROF CHA-CSG. EAST US TROF ALOFT. .MODELS...THEY DIFFER IN TIMING AND INTENSITY. PREFER ETA ASS FITS CURRENT CONDITIONS. AVN SEEMS TOO FAST. .FORECAST...HIGH TO WEAKEN AS A FRONT DROPS SOUTH FROM THE OHIO VALLEY INTO NORTH GA TONIGHT IN RESPONSE TO UPPER VORT MOVING THRU UPPER TROF. SURFACE TROF DEVELOPS OVER MOUNTAINS AS PREFRONTAL TROF AS FRONT APPROACHES. ISOLATED RW/TRW THIS MORNING WILL BECOME MORE WIDESPREAD AS THE DAY GOES ON. HOWEVER. THE EXACT TIMING AND LOCATION IS INDEFINITE, MODEL DEPENDENT THUS LIMITED INCLUDING IN TAFS. GENERAL VFR CONDITIONS WITH PATCHY IFR AT 10Z. IFR IN CLOUDS AND FOG WILL BECOME MORE WIDESPREAD BY 11-12Z AS TEMPS COOL, THEN IMPROVE AFTER 14-15Z TO MVFR-VFR. GREATEST OCCURRENCE WILL BE NORTH. AFTERNOON CONDITIONS WILL GENERALLY BE VFR WITH PATCHY IFR IN RW/TRW. TRWS MOST LIKELY WITH FRONT. CURRENT DEVELOPING ISOLATED RW/TRW WILL SLOWLY DISSIPATE MORNING, THEN INCREASE AFTER 00Z IN COVERAGE AS FRONT AND SUPPORTING UPPER VORT APPROACH. SURFACE WINDS WILL REMAIN SW 5 THIS AM 5-10 AFTERNOON AND 10-15 EVENING.
Hazardous weather outlook, Jul 22, 10:20 AM EDT, 4 hours 37 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1020 AM EDT TUE JUL 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A COLD FRONT FROM PENNSYLVANIA TO ARKANSAS IS EXPECTED TO PUSH SOUTHEAST INTO NORTHWEST GEORGIA TONIGHT. AN UPPER LEVEL TROUGH OVER THE UPPER MIDWEST IS EXPECTED TO DIG INTO THE SOUTHEAST PORTION OF THE NATION. INCREASING MOISTURE AND INSTABILITY IS EXPECTED ACROSS GEORGIA IN ADVANCE OF THIS FRONT AND TROUGH SYSTEM. .PRIMARY HAZARD... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS THE ATMOSPHERE BECOMES MORE UNSTABLE AHEAD OF THE ADVANCING COLD FRONT. THE PRIMARY THREAT WILL BE DAMAGING THUNDERSTORM WINDS. DUE TO ABUNDANT MOISTURE THERE IS ALSO THE POSSIBILITY OF LOCALLY HEAVY RAIN WHICH COULD PRODUCE FLOODING OF SMALL STREAMS AND LOW LYING AREAS. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL BE INCREASING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE WITH CAPES BETWEEN 2000 AND 2500 THIS AFTERNOON AND EVENING. MID LEVEL WINDS WILL ALSO BE INCREASING RESULTING IN INCREASING WIND SHEAR. AS A RESULT A FEW THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING SURFACE WINDS IN EXCESS OF 60 MPH. HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE HEAVY RAIN UP TO 2 INCHES AN HOUR. THIS COULD PRODUCE RAPID RUNOFF AND THE POTENTIAL OF LOCALIZED FLOODING. .FOR SPOTTERS... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT FRIDAY AND SATURDAY. FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Jul 22, 1:12 PM EDT, 1 hour 45 minutes before
GAZ031-041-042-221745- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 112 PM EDT TUE JUL 22 2003 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN NORTH CARROLL...HARALSON AND PAULDING COUNTIES UNTIL 145 PM EDT... AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS OVER EASTERN POLK AND WESTERN HARALSON COUNTIES...MOVING EAST AT 30 MPH. THESE STORMS WILL MOVE ACROSS PAULDING...HARALSON...AND NORTH CARROLL COUNTIES THROUGH 145 PM. WIND GUSTS OF NEAR 50 MPH AND BRIEF HEAVY RAIN ARE LIKELY WITH THESE STORMS.
Local storm report, Jul 22, 2:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 AM MANSFIELD GA FLOODING
07/22/03 NEWTON WATER FLOODING ACROSS
ROADS...DRAINAGE DITCHES
OVERFLOWING.
1002 AM SOCIAL CIRCLE GA FLOODING
07/22/03 WALTON WATER FLOWING ACROSS A
FEW ROADS. DRAINAGE
DITHCES OVERFLOWING.
1004 AM RUTLEDGE GA FLOODING
07/22/03 MORGAN WATER FLOWING OVER ROADS.
SIX INCHES PLUS DEEP.
WATER FLOWING ACROSS
YARDS NEAR HOMES.
1024 AM BOSTWICK GA FLOODING
07/22/03 MORGAN NUMEROUS ROADS FLOODED.
WATER FLOWING ACROSS
ROADS.
1225 PM MENLO GA WIND DAMAGE
07/22/03 CHATTOOGA SEVERAL TREES DOWN IN THE
CITY OF MENLO. REPORTED
BY THE PUBLIC.
1225 PM MENLO GA WIND DAMAGE
07/22/03 CHATTOOGA SEVERAL TREES DOWN. LARGE
TREES ACROSS HWY. 48.
0115 PM CARTERSVILLE GA WIND DAMAGE
07/22/03 BARTOW TREES DIWB ACROSS FRONT
PORCH.
0130 PM HICKORY FLAT GA 60 MPH WIND GUST
07/22/03 CHEROKEE ESTIMATED 60 MPH + WINDS
FROM A WIND GAUGE.
0135 PM CANTON GA 0.75 INCH HAIL
07/22/03 CHEROKEE
0146 PM BUCHANAN GA WIND DAMAGE
07/22/03 HARALSON SEVERAL TREES DOWN.
0148 PM CARROLLTON GA 0.75 INCH HAIL
07/22/03 CARROLLLocal storm report, Jul 22, 2:32 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUL 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 AM MANSFIELD GA FLOODING
07/22/03 NEWTON WATER FLOODING ACROSS
ROADS...DRAINAGE DITCHES
OVERFLOWING.
1002 AM SOCIAL CIRCLE GA FLOODING
07/22/03 WALTON WATER FLOWING ACROSS A
FEW ROADS. DRAINAGE
DITCHES OVERFLOWING.
1004 AM RUTLEDGE GA FLOODING
07/22/03 MORGAN WATER FLOWING OVER ROADS.
SIX INCHES PLUS DEEP.
WATER FLOWING ACROSS
YARDS NEAR HOMES.
1024 AM BOSTWICK GA FLOODING
07/22/03 MORGAN NUMEROUS ROADS FLOODED.
WATER FLOWING ACROSS
ROADS.
1220 PM MENLO GA WIND DAMAGE
07/22/03 CHATTOOGA A FEW TREES DOWN.
REPORTED BY CHATTOOGA
COUNTY 911.
1225 PM MENLO GA WIND DAMAGE
07/22/03 CHATTOOGA SEVERAL TREES DOWN IN THE
CITY OF MENLO. REPORTED
BY THE PUBLIC.
1225 PM MENLO GA WIND DAMAGE
07/22/03 CHATTOOGA SEVERAL TREES DOWN. LARGE
TREES ACROSS HWY. 48.
1240 PM ARMUCHEE GA WIND DAMAGE
07/22/03 FLOYD A FEW TREES DOWN.
REPORTED BY FLOYD COUNTY
911.
0100 PM CARTERSVILLE GA WIND DAMAGE
07/22/03 BARTOW NUMEROUS TREES DOWN.
REPORTED BY BARTOW COUNTY
911.
0100 PM CEDARTOWN GA WIND DAMAGE
07/22/03 POLK SEVERAL TREES ON POWER
LINES. REPORTED BY POLK
COUNTY 911.
0112 PM ATLANTA GA WIND DAMAGE
07/22/03 FULTON A FEW TREES DOWN.
REPORTED BY FULTON COUNTY
911.
0115 PM CARTERSVILLE GA WIND DAMAGE
07/22/03 BARTOW TREES DIWB ACROSS FRONT
PORCH.
0118 PM CUMMING GA WIND DAMAGE
07/22/03 FORSYTH A FEW TREES DOWN.
REPORTED BY FORSYTH
COUNTY 911.
0130 PM HICKORY FLAT GA 60 MPH WIND GUST
07/22/03 CHEROKEE ESTIMATED 60 MPH + WINDS
FROM A WIND GAUGE.
0135 PM CANTON GA 0.75 INCH HAIL
07/22/03 CHEROKEE
0140 PM MARIETTA GA WIND DAMAGE
07/22/03 COBB MANY TREES DOWN.
REPORTED BY COBB COUNTY
911.
0145 PM BOLINGBROKE GA 0.75 INCH HAIL
07/22/03 MONROE REPORTED BY MONROE COUNTY
911.
0145 PM DOUGLASVILLE GA WIND DAMAGE
07/22/03 DOUGLAS MANY TREES DOWN.
REPORTED BY DOUGLAS
COUNTY 911.
0146 PM BUCHANAN GA WIND DAMAGE
07/22/03 HARALSON SEVERAL TREES DOWN.
0148 PM CARROLLTON GA 0.75 INCH HAIL
07/22/03 CARROLL
0150 PM DALLAS GA WIND DAMAGE
07/22/03 PAULDING MANY TREES DOWN
THROUGHOUT COUNTY.
REPORTED BY PAULDING
COUNTY 911.
0200 PM ATLANTA GA WIND DAMAGE
07/22/03 FULTON A FEW TREES DOWN.
REPORTED BY FULTON COUNTY
911.
0210 PM WINDER GA WIND DAMAGE
07/22/03 BARROW A COUPLE TREES DOWN.
REPORTED BY BARROW COUNTY
911.
0215 PM TALMO GA WIND DAMAGE
07/22/03 JACKSON A FEW TREES DOWN.
REPORTED BY JACKSON
COUNTY 911.Special weather statement, Jul 22, 2:45 PM EDT, 12 minutes before
GAZ056-058-066>068-221945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT TUE JUL 22 2003 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN PIKE...TROUP... MERIWETHER...SPALDING AND BUTTS COUNTIES UNTIL 345 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM JUST WEST OF LAGRANGE...TO PEACHTREE CITY...TO MCDONOUGH...MOVING SOUTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS GUSTING TO NEAR 50 MPH...AND BRIEF HEAVY RAIN ARE LIKELY WITH THESE STORMS.
Special weather statement, Jul 22, 2:52 PM EDT, 5 minutes before
GAZ060-072-082-083-104>106-108-221945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 252 PM EDT TUE JUL 22 2003 ...SIGNIFICANT WEATHER ALERT FOR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING...PEA SIZE HAIL AND VERY HEAVY RAIN IN BIBB...CRISP... DOOLY...JONES...PUTNAM...SUMTER...TWIGGS...WILCOX...COUNTIES. THE NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED AN AREA OF STRONG THUNDERSTORMS OVER BIBB...CRISP...DOOLY...JONES...PUTNAM...SUMTER... TWIGGS...AND WILCOX COUNTIES. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. LIGHTNING STRIKES CAN CAUSE FIRES. RESIDENTS OF THIS AREA SHOULD STAY INSIDE AND AWAY FROM ELECTRICAL APPLIANCES...AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR POSSIBLE WARNINGS. THIS ACTIVITY SHOULD END ACROSS THE AREA BY 345 PM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 22, 2:56 PM EDT, 1 minute before
GAZ102-221945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT TUE JUL 22 2003 ...SIGNIFICANT WEATHER ALERT FOR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IN STEWART COUNTY. THE NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED AN AREA OF STRONG THUNDERSTORMS OVER STEWART COUNTY. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. LIGHTNING STRIKES CAN CAUSE FIRES. RESIDENTS OF THIS AREA SHOULD STAY INSIDE AND AWAY FROM ELECTRICAL APPLIANCES...AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR POSSIBLE WARNINGS. IN ADDITION...EXPECT SMALL HAIL AND VERY HEAVY RAIN. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED. THIS ACTIVITY SHOULD END ACROSS THE AREA BY 345 PM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:37 AM EDT | Flash Flood Warning | FFC | Newton | 113 min |
| Jul 22, 9:53 AM EDT | Flash Flood Warning | FFC | Morgan, Walton | 2 hr |
| Jul 22, 12:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 37 min |
| Jul 22, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 34 min |
| Jul 22, 12:34 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 26 min |
| Jul 22, 12:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Polk | 24 min |
| Jul 22, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 27 min |
| Jul 22, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett | 49 min |
| Jul 22, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 34 min |
| Jul 22, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 32 min |
| Jul 22, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Paulding | 26 min |
| Jul 22, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 23 min |
| Jul 22, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 52 min |
| Jul 22, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| Jul 22, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 45 min |
| Jul 22, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 55 min |
| Jul 22, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 44 min |
| Jul 22, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 59 min |
| Jul 22, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jul 22, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 59 min |
| Jul 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 56 min |
| Jul 22, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 54 min |
| Jul 22, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 31 min |
| Jul 22, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 50 min |
| Jul 22, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 56 min |
| Jul 22, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 51 min |
| Jul 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 51 min |
| Jul 22, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 48 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 27 min |
| Jul 22, 4:17 PM EDT | Flash Flood Warning | FFC | Jones | 118 min |
| Jul 22, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.